Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Representations of affine Hecke algebras and based rings of affine Weyl groups

Author: Nanhua Xi
Journal: J. Amer. Math. Soc. 20 (2007), 211-217
MSC (2000): Primary 20C08
Published electronically: June 19, 2006
MathSciNet review: 2257401
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the Deligne-Langlands-Lusztig classification of simple representations of an affine Hecke algebra remains valid if the parameter is not a root of the corresponding Poincaré polynomial. This verifies a conjecture of Lusztig proposed in 1989.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 20C08

Retrieve articles in all journals with MSC (2000): 20C08

Additional Information

Nanhua Xi
Affiliation: Institute of Mathematics, Chinese Academy of Sciences, Beijing 100080, People’s Republic of China

PII: S 0894-0347(06)00539-X
Keywords: Affine Hecke algebra, based ring, representation
Received by editor(s): February 10, 2005
Published electronically: June 19, 2006
Additional Notes: The author was partially supported by a fund of the 973 Program.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.